Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2022

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | C | T
Number of items: 4.

A

Azman, Shafiqah and Pathmanathan, Dharini (2022) The GLM framework of the Lee-Carter model: A multi-country study. Journal of Applied Statistics, 49 (3). pp. 752-763. ISSN 0266-4763, DOI https://doi.org/10.1080/02664763.2020.1833183.

C

Chin, Jia Hou and Ratnavelu, Kuru (2022) Community detection using constrained label propagation algorithm with nodes exemption. Computing, 104 (2). pp. 339-358. ISSN 0010-485X, DOI https://doi.org/10.1007/s00607-021-00966-2.

T

Tajuddin, Razik Ridzuan Mohd and Ismail, Noriszura and Ibrahim, Kamarulzaman and Abu Bakar, Shaiful Anuar (2022) A four-parameter negative binomial-Lindley distribution for modeling over and underdispersed count data with excess zeros. Communications in Statistics - Theory and Methods, 51 (2). pp. 414-426. ISSN 0361-0926, DOI https://doi.org/10.1080/03610926.2020.1749854.

Tajuddin, Razik Ridzuan Mohd and Ismail, Noriszura and Ibrahim, Kamarulzaman and Abu Bakar, Shaiful Anuar (2022) A four-parameter negative binomial-Lindley distribution for modeling over and underdispersed count data with excess zeros. Communications in Statistics - Theory and Methods, 51 (2). pp. 414-426. ISSN 0361-0926, DOI https://doi.org/10.1080/03610926.2020.1749854.

This list was generated on Sat Jul 2 12:44:07 2022 +08.